≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

To Dr akshaymohl "problem of excessive nightfall and body weekness" Page 5 of 7

This is just a forum. Assume posts are not from medical professionals.
3 evenings take the nux- then stop.
On the 4th evening start Arg met and continue it on evening 5, 6 , 7, 8.
Then stop and report in.
[message edited by simone717 on Wed, 12 Feb 2014 16:43:18 GMT]
 
simone717 8 years ago
oh thanks .i was thinking that i have to start both medicine at same day.thanks you saved me from using overdose
thanks dear
 
jewan 8 years ago
You are welcome.
 
simone717 8 years ago
sir i have taken natrum phos for atleast 40 days. my nightfall stops but now after stgopping this it come back again what to do my age is 25
 
shivam001 8 years ago
Pl continue the med.if you are benefitted.
 
akshaymohl 8 years ago
DR
i do not know what the hell i am, and what is going there with me.kindly help me plz.
today is my fifth day of treatemt for nightfall.

from yesterday morning, again i am facing loose motion.as i do not have watary diarrhea and do not have mucus and foam in stools but just have loose stools (just like clay mud) and feel need for stools(goes toilet for PAAKHANA )3 or 4 time a day as following.

1.after awaking at morning (as usual routine)

2.at about 11 am
3.at about 3 pm
4.at about 6 pm
5.sometimes at 9 pm

and after the stools i feel weakness under the ribs cage and my colour is being yellow.and i feel pressure on my belly and uncontrol.
[message edited by jewan on Sun, 16 Feb 2014 13:58:17 GMT]
 
jewan 8 years ago
Jewen,

When was the last time you went to the Doctor?

You need to get your Blood tested for liver issues.

Please do that and put results on here.
 
simone717 8 years ago
i went last month but i did not get test of my blood .it was general checkup.
can you tell me the specific medicle name of blood test???
 
jewan 8 years ago
Pl go for liver function test and report and consult your doctor.
 
akshaymohl 8 years ago
and should i stop these medicens(nux vonm and arg met)or need to be continue????
 
jewan 8 years ago
kindly reply me
 
jewan 8 years ago
Pl stop as advised you earlier when I told you about stomach problem .pl get this test and come back.
 
akshaymohl 8 years ago
Dr
i have mail you a scan copy of my test reports, kindly check them.
 
jewan 8 years ago
Pl have proper treatment from your doctor for hepatobilliary rest of reports are ok.pl consult your doctor and have proper advise and med .online it is difficult.
 
akshaymohl 8 years ago
yes i am uing the medicen but i hate allopathic.i am using medicene as difficult as a child drink milk :(
after using the allopathic there will be nightfall again.i know.
and thanks for your coopration.
 
jewan 8 years ago
Jewen,

You need to take the medicine and then go back
and get another liver function test to see if things
are getting better and work closely with the Doctor
till things are right. Your liver is a million times
more important than nightfall.
 
simone717 8 years ago
yes it is true but i am afraid of nighfall only
 
jewan 8 years ago
dear my hepatobilliary problem has been gone.can i start treatment for nightfall?????
 
jewan 8 years ago
hello sir kindly tell me????
[message edited by jewan on Tue, 18 Mar 2014 13:55:58 GMT]
 
jewan 8 years ago
????????????
 
jewan 8 years ago
are you still facing night fall
 
akshaymohl 8 years ago
yes ......it happened about a gaap of 2 days and sometime 3 days
[message edited by jewan on Tue, 18 Mar 2014 15:29:19 GMT]
 
jewan 8 years ago
with dreams or without pl inform and also inform your daily sex involvement regarding any porn or reading or any bad company you are having pl inform clearly .
 
akshaymohl 8 years ago
dear mostly its happened with dreams and rarely without dreams.have a desire to do sex but i am not involved in any sex activity and do not have bad company and also do not watch porn movies but have a desire to watch.nightfall happened mostly at early morning (between 3 to 6 am).after its been happened ,i feel fatigue.due to this i am not able to do routine work.
my education has been completed and now searching for job.
 
jewan 8 years ago
kali carb 30 three times daily for three days report
 
akshaymohl 8 years ago
is this full name of medicine 'kali carbonicum 30'?????
and in which form i should buy???pills or drops?
 
jewan 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.